de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Generic self-similar blowup for equivariant wave maps and Yang-Mills fields in higher dimensions

Biernat, P., & Bizoń, P. (2015). Generic self-similar blowup for equivariant wave maps and Yang-Mills fields in higher dimensions. Communications in Mathematical Physics, 338: 1443. doi:10.1007/s00220-015-2404-y.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0028-1D75-0 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0028-1D76-E
Genre: Journal Article

Files

show Files
hide Files
:
1409.8214.pdf (Preprint), 370KB
Description:
File downloaded from arXiv at 2015-08-05 08:59
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
:
CMP338_1443.pdf (Publisher version), 525KB
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
Open Access
License:
-

Locators

show

Creators

show
hide
 Creators:
Biernat, Paweł, Author
Bizoń, Piotr1, Author
Affiliations:
1AEI-Golm, MPI for Gravitational Physics, Max Planck Society, Golm, DE, escidoc:24008              

Content

show
hide
Free keywords: Mathematics, Analysis of PDEs, math.AP
 Abstract: We consider equivariant wave maps from the $(d+1)$--dimensional Minkowski spacetime into the $d$-sphere for $d\geq 4$. We find a new explicit stable self-similar solution and give numerical evidence that it plays the role of a universal attractor for generic blowup. An analogous result is obtained for the $SO(d)$ symmetric Yang-Mills field for $d\geq 6$.

Details

show
hide
Language(s):
 Dates: 2014-09-292015
 Publication Status: Published in print
 Pages: 9 pages, 2 figures
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: arXiv: 1409.8214
DOI: 10.1007/s00220-015-2404-y
URI: http://arxiv.org/abs/1409.8214
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Communications in Mathematical Physics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Heidelberg : Springer-Verlag Heidelberg
Pages: - Volume / Issue: 338 Sequence Number: 1443 Start / End Page: - Identifier: ISSN: 0010-3616
CoNE: http://pubman.mpdl.mpg.de/cone/journals/resource/954925392313